# SDR 2013FA0000355

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: General aviation
- Aircraft: N369BW
- Make and model: Columb LC41550FG400
- Aircraft serial: 41791
- Aircraft time: 242 hours
- Engine: Cont TSIO550C
- Engine time: 242 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Shaft
- Condition: Fractured
- Location: Turbocharger
- Part time: 243 hours
- Component: Turbocharger, Kelly
- Component part number: 646677
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS IN A CLIMB THROUGH 19,000 FEET AND THE PILOT REPORTED LOSS OF POWER.  AN EMERGENCY DESCENT AND UNSCHEDULED LANDING WAS SET. AS PLANE REACHED A LOWER ALTITUDE, SOME POWER WAS RESTORED.  ON LANDING, INSPECTION REVEALED THAT THE SHAFT BETWEEN THE COMPRESSOR AND EXHAUST WHEELS HAD BROKEN IN TWO.
